MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE/LACTATE STAT; LACTIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE/LACTATE STAT; LACTIC ACID TEST SYSTEM
Catalog Number 03183700190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable lactate/lactate stat assay result for a patient sample tested on a cobas 6000 c (501) module.The initial result was 0.25 mmol/l.The repeat result was 2.54 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The customer reported that their qc was passing before the event, and was not rerun when the problem occurred.A review of the alarm trace data revealed abnormal probe sucking and sample short errors.These are indicators of possible poor sample quality.The field service engineer (fse) confirmed the problem was due to using an incorrect method for updating the water calibrator.The fse rebuilt the water calibrator and verified the instrument by recalibrating all affected applications, rerunning qc, and repeating patient samples.The investigation determined that the service actions resolved the issue.

Brand Name
LACTATE/LACTATE STAT
Common Device Name
LACTIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23728711
Report Number1823260-2025-04961
Device Sequence Number18409995
Product Code KHP
UDI-Device Identifier04015630918911
UDI-Public04015630918911
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183700190
Device Lot Number869915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown